# SDR DALA1137089880

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 47,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB HAS CRACK INBD EDGE AT FS STA 261 RBL44.  CUT OUT DAMAGED SECTION IAW SRM 51-70-4 FIG 2.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 51-70-4 FIG 2.  INSTALLED PER SRM 51-30-2 AND SRM 51-70-4 FIG 2.
